Alert archive / Florida / Gale Warnings in 2009
Gale Warning 2, NWS Miami, FL
NWS Miami, FL issued this gale warning at Nov 8, 2009, 6:10 PM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2009, 6:10 PM EST (23:10 UTC)
- Expired
- Nov 9, 2009, 2:47 PM EST
- In force
- 21 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
682 WHUS72 KMFL 082310 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 610 PM EST SUN NOV 8 2009 ...STRONG EAST WINDS WILL CONTINUE CREATING HAZARDOUS AND ROUGH MARINE CONDITIONS AREA WIDE... ...A GALE WARNING IS IN EFFECT FOR ALL GULF ZONES... GMZ656-657-676-091600- /O.NEW.KMFL.GL.W.0002.091108T2310Z-091109T1600Z/ /O.EXT.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 610 PM EST SUN NOV 8 2009 ...GALE WARNING IN EFFECT UNTIL 11 AM EST MONDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM MONDAY TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 11 AM EST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM MONDAY TO 7 AM EST TUESDAY. SUSTAINED EAST WINDS OF AROUND 30 KNOTS...WITH FREQUENT AND HIGHER GUSTS OF 35 TO 40 KNOTS...WILL PREVAIL ACROSS THE WATERS TONIGHT AND INTO MONDAY. WINDS WILL GRADUALLY DECREASE TO AROUND 20 KNOTS MONDAY NIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ610-630-650-651-670-671-091600- /O.CON.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 610 PM EST SUN NOV 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. SUSTAINED EAST WINDS OF AROUND 25 KNOTS...WITH HIGHER GUSTS OF 30 TO 35 KNOTS...WILL PREVAIL ACROSS THE WATERS THIS AFTERNOON... TONIGHT AND INTO MONDAY. WINDS GRADUALLY DECREASE TO AROUND 20 KNOTS MONDAY NIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
446 WHUS72 KMFL 090328 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1028 PM EST SUN NOV 8 2009 ...STRONG EAST WINDS WILL CONTINUE CREATING HAZARDOUS AND ROUGH MARINE CONDITIONS AREA WIDE... ...A GALE WARNING IS IN EFFECT FOR ALL GULF ZONES, BISCAYNE BAY, AND THE ATLANTIC WATERS OF BROWARD AND MIAMI-DADE COUNTIES... AMZ630-651-671-091600- /O.EXA.KMFL.GL.W.0002.000000T0000Z-091109T1600Z/ /O.EXT.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1028 PM EST SUN NOV 8 2009 ...GALE WARNING IN EFFECT UNTIL 11 AM EST MONDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM MONDAY TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 11 AM EST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM MONDAY TO 7 AM EST TUESDAY. SUSTAINED EAST WINDS OF AROUND 25 TO 30 KNOTS...WITH FREQUENT HIGHER GUSTS OF 35 TO 40 KNOTS...WILL PREVAIL ACROSS THE WATERS TONIGHT AND INTO MONDAY MORNING. WINDS GRADUALLY DECREASE TO AROUND 20 KNOTS MONDAY NIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-091600- /O.CON.KMFL.GL.W.0002.000000T0000Z-091109T1600Z/ /O.EXT.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1028 PM EST SUN NOV 8 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM MONDAY TO 7 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM MONDAY TO 7 AM EST TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. SUSTAINED EAST WINDS OF AROUND 30 KNOTS...WITH FREQUENT AND HIGHER GUSTS OF 35 TO 40 KNOTS...WILL PREVAIL ACROSS THE WATERS TONIGHT AND INTO MONDAY. WINDS WILL GRADUALLY DECREASE TO AROUND 20 KNOTS MONDAY NIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ610-650-670-091600- /O.CON.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 1028 PM EST SUN NOV 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. SUSTAINED EAST WINDS OF AROUND 25 KNOTS...WITH HIGHER GUSTS OF 30 TO 35 KNOTS...WILL PREVAIL ACROSS THE WATERS THIS AFTERNOON... TONIGHT AND INTO MONDAY. WINDS GRADUALLY DECREASE TO AROUND 20 KNOTS MONDAY NIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
789 WHUS72 KMFL 090913 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 413 AM EST MON NOV 9 2009 AMZ630-651-671-GMZ656-657-676-092100- /O.CON.KMFL.GL.W.0002.000000T0000Z-091109T1600Z/ /O.EXT.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 413 AM EST MON NOV 9 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. SUSTAINED EAST WINDS OF 25 TO 30 KNOTS...WITH FREQUENT GUSTS OF 35 TO 40 KNOTS...WILL PREVAIL ACROSS THE WATERS THIS MORNING. WINDS WILL SLOWLY SUBSIDE THIS AFTERNOON AND TONIGHT...BUT REMAINING AT OR ABOVE 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-650-670-092100- /O.CON.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 413 AM EST MON NOV 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. SUSTAINED EAST WINDS OF 20 TO 25 KNOTS WILL PREVAIL ACROSS THE AREA. GUSTS TO AROUND 30 KNOTS ARE EXPECTED AS WELL. WINDS WILL GRADUALLY SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
360 WHUS72 KMFL 091445 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 945 AM EST MON NOV 9 2009 AMZ650-670-092000- /O.EXB.KMFL.GL.W.0002.000000T0000Z-091109T2000Z/ /O.EXT.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 945 AM EST MON NOV 9 2009 ...GALE WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST TUESDAY. SUSTAINED EAST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 TO 40 KNOTS WILL PREVAIL ACROSS THE AREA. WINDS WILL GRADUALLY SUBSIDE LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WIND SPEEDS OF 34 KNOTS OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO ALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-651-671-GMZ656-657-676-092000- /O.EXT.KMFL.GL.W.0002.000000T0000Z-091109T2000Z/ /O.EXT.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 945 AM EST MON NOV 9 2009 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST TUESDAY. SUSTAINED EAST WINDS OF 25 TO 30 KNOTS...WITH FREQUENT GUSTS OF 35 TO 40 KNOTS...WILL PREVAIL ACROSS THE WATERS THROUGH LATER THIS AFTERNOON. WINDS WILL SLOWLY SUBSIDE LATER THIS AFTERNOON AND TONIGHT...BUT REMAINING AT OR ABOVE 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WIND SPEEDS OF 34 KNOTS OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO ALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-092000- /O.CON.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ LAKE OKEECHOBEE- 945 AM EST MON NOV 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. SUSTAINED EAST WINDS OF 20 TO 25 KNOTS WILL PREVAIL ACROSS THE AREA. GUSTS TO AROUND 30 KNOTS ARE EXPECTED AS WELL. WINDS WILL GRADUALLY SUBSIDE LATER TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
213 WHUS72 KMFL 091947 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 247 PM EST MON NOV 9 2009 AMZ630-650-651-670-671-GMZ656-657-676-100330- /O.CAN.KMFL.GL.W.0002.000000T0000Z-091109T2000Z/ /O.CON.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 247 PM EST MON NOV 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... ...GALE WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. THE SUSTAINED WINDS HAVE FALLEN DOWN INTO THE 20 TO 25 KNOTS RANGE WITH GUSTS UP TO 30 KNOTS OVER BISCAYNE BAY...AND THE ATLANTIC AND GULF WATERS OF SOUTH FLORIDA EARLY THIS AFTERNOON. THEREFORE...THE GALE WARNING HAS BEEN CANCELED FOR THESE WATERS AND THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY FOR THESE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-100330- /O.CON.KMFL.SC.Y.0031.000000T0000Z-091110T1200Z/ LAKE OKEECHOBEE- 247 PM EST MON NOV 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... SUSTAINED EAST WINDS OF 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL PREVAIL ACROSS LAKE OKEECHOBEE THIS AFTERNOON INTO TONIGHT. THEREFORE...THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY FOR LAKE OKEECHOBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BAXTER
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Nov 8, 2:03 PM EST, 4 hours 7 minutes earlier.
Area forecast discussion, Nov 8, 2:03 PM EST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
203 PM EST SUN NOV 8 2009
.DISCUSSION...
..WIND ADVISORY PALM BEACH, BROWARD, AND MIAMI-DADE COUNTIES UNTIL 7
PM THIS EVENING...
..HAZARDOUS MARINE CONDITIONS ALL LOCAL WATERS AND STRONG RIP
CURRENTS EAST COAST TO CONTINUE...
.DISCUSSION...NHC FORECASTS IDA TO MOVE FROM THE YUCATAN CHANNEL
THIS AFTERNOON INTO THE CENTRAL GULF OF MEXICO...NEARING THE NORTH
CENTRAL GULF LATE MONDAY NIGHT...WEAKENING AND BECOMING EXTRA
-TROPICAL AND DISSIPATING AS THE SYSTEM GETS ENTANGLED WITH A COLD
FRONT. THIS COLD FRONT WILL MOVE S AND INTO AND THROUGH S FLA LATE
WED NIGHT/EARLY THU. THE REMAINS OF IDA DEVELOP A STRONG LOW PRES
SYSTEM ALONG THE COLD FRONT OFF OF THE COASTAL CAROLINAS. COMBINED
WITH STRONG HIGH PRES OVER THE SE U.S. A TIGHT PRES GRADIENT
REDEVELOPS AND INCREASING WINDS CAN BE EXPECTED TOWARD THE LATTER
PART OF THIS WEEK AND INTO NEST WEEKEND.
FOR THE SHORT TERM...TONIGHT THROUGH TUE NIGHT...THE WIND ADVISORY
WILL EXPIRE AT 7 PM BUT WITH THE HIGH TO THE NNE AND IDA TO THE W
...THE PRES GRADIENT WILL REMAIN HIGH AND IT MAY BE EXTENDED TO THE
AFFECT THE COASTAL/METRO ZONES OF THE E COAST BUT WILL HAVE THE
EVENING SHIFT MAKE THAT DECISION AFTER SOME MORE DATA RECEIVED.
CONDITIONS WILL REMAIN BREEZY AT LEAST THROUGH TUE. FOR THE MOST
PART S FLA WILL REMAIN DRY THROUGH THIS PERIOD AS ALL MODELS KEEP
THE BULK OF MOISTURE TO THE W. STRAY SHOWERS ON THE BREEZE THOUGH
WILL OCCUR AFFECTING MOST OF THE AREA BUT LITTLE IN THE WAY OF
ACCUMULATION. WINDS BECOME SE TUE WITH A GRADUAL MOISTURE INCREASE
WITH POPS A LITTLE HIGHER.
.EXTENDED PERIOD...WED THROUGH SUN...CHANCE OF SHOWERS INCREASING WED
AHEAD OF THE FRONT AND EVEN A FEW THUNDERSTORMS AS THE FRONT MOVES
THROUGH. HIGH PRES BUILDS IN BEHIND THE FRONT AND COMBINED WITH THE
DEEPENING SURFACE LOW OFF OF THE COASTAL CAROLINAS...INCREASING
WINDS CAN AGAIN BE EXPECTED FOR THE LATTER PART OF THE WEEK WITH A
LESSOR CHANCE OF RAIN FAVORING THE E COASTAL AREAS AS SHRA WILL BE
MOVING ONSHORE FROM THE ATLC.
&&
.MARINE...VERY HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH
EARLY TUE WITH SMALL CRAFT ADVISORIES IN EFFECT ALL LOCAL WATERS.
WINDS AND SEAS SUBSIDE TUE INTO WED. WINDS/SEAS INCREASE THU INTO
NEXT WEEKEND BEHIND THE FRONT. DEPENDING ON THE DEVELOPMENT OF THE
SURFACE LOW DEVELOPING OFF THE CAROLINA COAST...SIGNIFICANT SWELLS
MAY IMPACT THE ATLC WATERS LATE IN THE WEEK.
&&
.FIRE WEATHER...NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 76 83 78 86 / 10 20 20 20
FORT LAUDERDALE 79 84 79 85 / 10 20 20 20
MIAMI 77 85 77 86 / 10 20 20 20
NAPLES 70 86 70 84 / 20 30 30 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR FLZ067-FLZ068-
FLZ071-FLZ072-FLZ073-FLZ074-FLZ168-FLZ172-FLZ173-FLZ174.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR AMZ610-AMZ630-
AMZ650-AMZ651-AMZ670-AMZ671.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR GMZ656-GMZ657-
GMZ676.
&&
LONG TERM...15/JR
SHORT TERM/AVIATION...65/GSHazardous weather outlook, Nov 8, 4:29 AM EST, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 429 AM EST SUN NOV 8 2009 FLZ063-066>075-168-172>174-090030- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 429 AM EST SUN NOV 8 2009 ...WIND ADVISORY EASTERN HALF OF SOUTH FLORIDA... ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES... ...WAVES OF 8 TO 10 FEET POSSIBLE IN THE GULF STREAM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EAST WINDS FROM 25 TO 30 MPH WILL CREATE A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES. WIND: EAST WINDS FROM 25 TO 30 MPH AND WIND GUSTS FROM 35 TO 40 MPH ARE EXPECTED ACROSS THE LOCAL ATLANTIC WATERS AND THE OFFSHORE GULF WATERS. WINDY CONDITIONS ARE EXPECTED ACROSS SOUTH FLORIDA, ESPECIALLY ACROSS THE ATLANTIC COASTAL ZONE AND THE EAST COAST METRO AREAS. WAVES: EAST WINDS FROM 25 TO 30 MPH WILL CREATE HAZARDOUS MARINE CONDITIONS, WITH GULF STREAM SEAS EXPECTED TO BE AROUND 8 TO 10 FEET AND THE OFF SHORE GULF WATERS EXPECTED TO REACH 7 TO 8 FEET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY CONDITIONS, HAZARDOUS MARINE CONDITIONS AND DANGEROUS ATLANTIC COAST RIP CURRENTS ARE FORECAST TO PERSIST INTO MONDAY, WITH THE STRONG WINDS ACROSS THE REGION EXPECTED TO SUBSIDE BY TUESDAY. HURRICANE IDA IS FORECAST TO ENTER THE CENTRAL GULF OF MEXICO ON MONDAY. ALL INTERESTS SHOULD MONITOR THE PROGRESS OF THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 3:34 AM EST | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.